Alert archive / Pennsylvania / River Flood Warnings in 2014
River Flood Warning 2, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this river flood warning at Jan 11, 2014, 6:06 PM EST for Chester County, Pennsylvania. It took effect at Jan 11, 2014, 6:54 PM EST. It was in force for 99 min.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2014, 6:06 PM EST (23:06 UTC)
- In effect from
- Jan 11, 2014, 6:54 PM EST
- Expired
- Jan 11, 2014, 8:33 PM EST
- In force
- 99 min
- Issued by
- NWS Philadelphia/Mount Holly
- Flood severity
- Minor
County Chester County, PA
The radar
The Philadelphia radar (KDIX), 114 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point East Branch Brandywine Creek below Downingtown (DWNP1). The gauge peaked at 6.46 ft at Jan 11, 2014, 7:00 PM EST.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 9 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01480870, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
474
WGUS41 KPHI 112306
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
606 PM EST SAT JAN 11 2014
...THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA...
EAST BRANCH BRANDYWINE CREEK BELOW DOWNINGTOWN AFFECTING CHESTER COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE WATER
MAY BE DEEPER THAN YOU THINK.
&&
PAC029-120506-
/O.NEW.KPHI.FL.W.0002.140111T2354Z-140112T1051Z/
/DWNP1.1.ER.140111T2354Z.140112T0200Z.140112T0451Z.NO/
1106 PM GMT SAT JAN 11 2014
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR
THE EAST BRANCH BRANDYWINE CREEK BELOW DOWNINGTOWN.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:45 PM SATURDAY THE STAGE WAS 6.5 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE EARLY THIS EVENING AND CONTINUE TO RISE
TO NEAR 7.4 FEET LATER THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE
AROUND MIDNIGHT.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
BRANDYWINE CREEK
DOWNINGTOWN 7.0 6.54 SAT 6 PM 7.4 SAT 9 PM
&&1 follow-up statement
185
WGUS81 KPHI 120133
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
833 PM EST SAT JAN 11 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS
IN PENNSYLVANIA...
EAST BRANCH BRANDYWINE CREEK BELOW DOWNINGTOWN AFFECTING CHESTER COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE WATER
MAY BE DEEPER THAN YOU THINK.
&&
PAC029-120203-
/O.CAN.KPHI.FL.W.0002.000000T0000Z-140112T1051Z/
/DWNP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
833 PM EST SAT JAN 11 2014
THE FLOOD WARNING IS CANCELLED FOR
THE EAST BRANCH BRANDYWINE CREEK BELOW DOWNINGTOWN.
* AT 7:45 PM SATURDAY THE STAGE WAS 6.8 FEET.
* FLOOD STAGE IS 7.0 FEET.
* FORECAST...THE RIVER CRESTED JUST BELOW FLOOD STAGE AT 6.97 FEET.
THE RIVER WILL CONTINUE TO FALL OVERNIGHT.
$$
FLD OBSERVED FORECAST
LOCATION STG ST G DAY TIME CREST
BRANDYWINE CREEK
DOWNINGTOWN 7.0 6.85 SAT 8 PM CRESTED AND FALLING
&&What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Jan 11, 4:08 PM EST, 1 hour 58 minutes earlier.
Area forecast discussion, Jan 11, 4:08 PM EST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
408 PM EST SAT JAN 11 2014
.SYNOPSIS...
AN INTENSIFYING LOW PRESSURE SYSTEM OVER THE UPPER PENINSULA OF
MICHIGAN WILL MOVE NORTHEAST TOWARD JAMES BAY IN CANADA TODAY. ITS
ASSOCIATED COLD FRONT WILL CROSS THE REGION TONIGHT. HIGH PRESSURE
WILL THEN BUILD OVER THE AREA SUNDAY AND MONDAY, FOLLOWED BY ANOTHER
COLD FRONT ON TUESDAY. A SECONDARY COLD FRONT IS EXPECTED TO MOVE
THROUGH THE AREA WEDNESDAY WITH A LOW PRESSURE SYSTEM POSSIBLY
DEVELOPING ALONG IT NEAR OUR FORECAST AREA. A HIGH PRESSURE SYSTEM
FROM THE SOUTHERN ROCKIES WILL THEN NOSE INTO THE REGION ON
THURSDAY. AN ARCTIC COLD FRONT IS FORECAST TO MOVE THROUGH THE AREA
LATER FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
HEAVIEST RAIN WILL BE ENDING EARLY IN THIS TIME PERIOD. OVERALL
AMOUNTS HAVE BEEN COMING IN A LITTLE LOWER THAN PREVIOUSLY FORECAST,
WHICH IS GOOD NEWS REGARDING THE OVERALL RIVER LEVELS. GETTING
SEVERAL REPORTS OF UNUSUALLY HIGH LEVELS OF PONDING WATER,
WHICH IS DUE TO THE FROZEN GROUND. SOME OF THIS WILL GET INTO THE
WATERWAYS AND MAY CAUSE SOME LOCALIZED FLOODING ISSUES.
SIGNIFICANT PRECIPITATION ENDS BY 04Z.
FORECAST TEMPERATURES OVERNIGHT ARE A MET/MAV BLEND AND VERY LITTLE
CHANGED FROM PREVIOUS FORECAST.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
A BRISK BUT DRY DAY FOR SUNDAY. WITH THE NORTHWEST FLOW OFF ONTARIO
AND AT LEAST A HIGH ENOUGH INVERSION, WE KEPT THE MENTION OF SOME
SNOW FLURRIES FOR THE POCONOS. ELSEWHERE, MOSTLY SUNNY SKIES SHOULD
OCCUR. A MET/MAV GUIDANCE BLEND WAS USED AND RESULTED IN VERY LITTLE
CHANGE FROM PREVIOUS FORECAST.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
WITH THE ON-GOING AND MONITORING THE RIVER LEVELS DID NOT CHANGE
MUCH BEYOND TUESDAY THOUGH DID BLEND IN SOME NEW 12Z WPC GUIDANCE
WITH OUR PREVIOUS FORECAST.
WE START OFF WITH BUILDING HEIGHTS AND MID-LEVEL RIDGING CONTINUING
TO WORKS ITS WAY IN FROM THE WEST. THIS SHOULD PROVIDE CLEAR SKIES
MONDAY MORNING PROVIDING GOOD RADIATIONAL COOLING CONDITIONS. WITH
THE HEIGHTS RISING SO DO THE TEMPERATURES...AGAIN. DAYTIME HIGHS
SHOULD BE A FEW DEGREES WARMER THAN ON SUNDAY...STILL NEARLY 10
DEGREES ABOVE NORMAL SO OUR THAWING WILL CONTINUE AND WE WILL REMAIN
DRY.
AS FOR NOW, WITH THE NEXT SYSTEM EXPECTED TO ENTER FROM THE WEST
LATE MONDAY NIGHT INTO TUESDAY, THE MID-LEVEL FLOW STILL KEEPS US
UNDER ITS SOUTHWEST INFLUENCE ALLOWING FOR BETTER MOISTURE ADVECTION
AND WARMER TEMPERATURES. AS THE FRONT NEARS RAIN WILL OVERSPREAD
FROM THE SOUTHWEST WITH STRONGER THETA-E ADVECTION AND THEN THE COLD
FRONT SWEEPS THROUGH. THE MID-LEVEL WAVELENGTH APPEARS RATHER LONG
AND THUS A QUICK EXIT IS EXPECTED WITH THIS SYSTEM.
THERE SHOULD BE A PCPN BREAK ON TUESDAY NIGHT BEFORE THE NEXT COLD
FRONT ARRIVES ON WEDNESDAY. HERE A MAJORITY OF THE GUIDANCE SHOWS
MORE OF A POSITIVE TILT TO THE TROUGHING AS IT NEARS FROM THE
WEST-NORTHWEST, THOUGH THE STRENGTH OF THE SYSTEM IS VARIABLE FROM
THE GFS TO THE EC TO THE NHGEM. AGAIN THE MID-LEVEL WAVELENGTH
APPEARS TO BE TOO LONG AND THE QUESTION THEN BECOMES CAN ENOUGH
ENERGY BE PUMPED INTO THE BACKSIDE OF THE TROUGH TO HELP IT SHARPEN
AND CUT ITS WAVELENGTH IN HALF...DOWNSTREAM BLOCKING DOES NOT SEEM
TO HELP THIS A QUICKER SHARPENING. THIS IS FAR FROM BEING ETCHED IN
STONE AND THIS ONE WOULD BE COLD ENOUGH TO HAVE SOME SNOW OCCUR.
AFTER THIS LOW DEPARTS, HIGH PRESSURE WILL BUILD INTO THE REGION.
WHILE TEMPERATURES SHOULD RETURN CLOSER TO NORMAL, THIS HIGH'S
ORIGIN IS FROM THE PACIFIC. SO UNLIKE LAST WEEK'S VERSION, THIS AIR
MASS HAS MORE OF ITS COLDNESS (RELATIVE TO NORMAL) IN THE UPPER HALF
OF THE TROPOSPHERE. THE NEXT COLD FRONT IS SCHEDULED FOR FRIDAY.
THIS ONE MAY BE MOISTURE STARVED. BUT THE ENSUING HIGH BEHIND THIS
FRONT IS COMING FROM WESTERN CANADA AND WILL BRING EVEN COLDER AIR
BACK INTO THE REGION. PLEASE DONT CURB YOUR ENTHUSIASM.
&&
.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
POOR FLYING CONDITIONS AT TAF SITES LATE THIS AFTERNOON AS GENERAL
IFR HAS PREVAILED. THE THREAT OF LOW LEVEL WIND SHEAR ASSOCIATED WITH
LOW LEVEL JET WILL EBB LATE THIS AFTERNOON/EARLY THIS EVENING AS THE
COLD FRONT PASSES THROUGH THE AREA.
TONIGHT...THE COLD FRONT WILL CROSS THE DELAWARE VALLEY 00Z-02Z AND THE
OFF THE COAST 02Z-04Z. WINDS WILL SHIFT TO WRLY AND REMAIN GUSTY
FOLLOWING THE FRONT. THE SHOWERS WILL END FROM W TO E AND THEN
CIGS/VSBYS WILL IMPROVE BACK TO VFR A FEW HOURS AFTER FROPA. SKIES
MAY IMPROVE BACK TO FEW/SCT BY DAWN SUNDAY.
SUNDAY...VFR. WEST-NORTHWEST WINDS 15-20 KNOTS AND GUSTY.
OUTLOOK...
MONDAY...VFR. GUSTY SOUTHWEST WINDS DEVELOPING.
MONDAY NIGHT AND TUESDAY...VFR GIVING WAY TO POSSIBLE MVFR IN RAIN.
POSSIBLE RAIN/SNOW MIX WELL NORTH AND WEST OF ABE.
TUESDAY NIGHT...A VFR PERIOD. CONFIDENCE OF TIMING BETWEEN SYSTEMS
IS LOW.
WEDNESDAY...MVFR TO IFR CONDITIONS POSSIBLE. GUSTY NORTHWEST WINDS
LATER WEDNESDAY. CHANGEOVER FROM RAIN TO SNOW POSSIBLE...CONFIDENCE
IS LOW AT THIS POINT.
&&
.MARINE...
VERY LITTLE CHANGE ON THE AFTERNOON UPDATE. GALE WARNINGS CONTINUE
UNTIL 100 AM AND WILL BE FOLLOWED BY SMALL CRAFT ADVISORIES.
WIDESPREAD FOG WITH VISIBILITIES DOWN TO A HALF MILE (AND EVEN LOWER
IN SOME LOCATIONS) WILL CONTINUE UNTIL THE COLD FRONT PASSES THIS
EVENING.
SUNDAY...SMALL CRAFT CONDITIONS ARE EXPECTED...DIMINISHING LATE IN
THE DAY AS THE CAA WEAKENS AS DOES THE WESTERLY FLOW.
OUTLOOK...
MONDAY AND MONDAY NIGHT...POSSIBLE LOW END SMALL CRAFT ADVISORY
CRITERIA IN SOUTHERLY FLOW PRECEDING A COLD FRONT.
TUESDAY...NEAR SMALL CRAFT ADVISORY CRITERIA ON THE OCEAN AS ANOTHER
COLD FRONT MOVES THROUGH. SUB SMALL CRAFT ADVISORY CRITERIA ON
DELAWARE BAY.
TUESDAY NIGHT AND WEDNESDAY...A POSSIBLE SMALL CRAFT ADVISORY LULL
PERIOD WITH AN INCREASING LIKELIHOOD OF SMALL CRAFT ADVISORY CRITERIA
RETURNING BEHIND THE PASSAGE OF THE NEXT COLD FRONT.
&&
.HYDROLOGY...
CONTINUED THREAT OF RIVER FLOODING, AND FLOOD WATCH REMAINS IN
EFFECT. HAVE RECEIVED REPORTS OF LOCALIZED FLOODING ALREADY
FROM RAINFALL WE HAVE RECEIVED AND HIGHER THAN NORMAL RUNOFF DUE TO
THE FROZEN GROUND. EXPECT PONDING OF WATER ON ROADWAYS AS WATER
WILL NOT BE ABLE TO SOAK INTO THE GROUND.
OVERALL RAINFALL TOTALS LOOK LIKE THEY WILL BE A LITTLE LOWER THAN
PREVIOUSLY FORECAST, GOOD NEWS FOR GENERAL RIVER LEVELS. ICE JAM
FLOODING REMAINS A WILD CARD AND WILL NEED TO BE WATCHED CLOSELY FOR
THE REMAINDER OF THE WEEKEND.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ054-055-060>062-070-
071-101>106.
NJ...FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ001-007>010-012-013-
015>019.
DE...FLOOD WATCH THROUGH LATE TONIGHT FOR DEZ001.
MD...FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ008.
MARINE...GALE WARNING UNTIL 1 AM EST SUNDAY FOR ANZ430-431-450>455.
&&
SYNOPSIS...GIGI/MIKETTA
NEAR TERM...SZATKOWSKI
SHORT TERM...SZATKOWSKI
LONG TERM...GIGI/HEAVENER
AVIATION...GIGI/SZATKOWSKI/HEAVENER
MARINE...GIGI/SZATKOWSKI
HYDROLOGY...SZATKOWSKIHazardous weather outlook, Jan 11, 4:12 PM EST, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 412 PM EST SAT JAN 11 2014 NJZ001-PAZ054-055-122115- SUSSEX-CARBON-MONROE- 412 PM EST SAT JAN 11 2014 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. ICE JAM FORMATION IS POSSIBLE ON RIVERS AND STREAMS IN THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A PAIR OF COLD FRONTAL PASSAGES WILL BRING MORE RAIN INTO THE AREA ON TUESDAY AND PROBABLY A WINTRY MIX ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ007>010-PAZ060>062-101-103-105-122115- WARREN-MORRIS-HUNTERDON-SOMERSET-BERKS-LEHIGH-NORTHAMPTON- WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 412 PM EST SAT JAN 11 2014 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. ICE JAM FORMATION IS POSSIBLE ON RIVERS AND STREAMS IN THE AREA. GUSTY WINDS ARE POSSIBLE THIS EVENING WITH THE HEAVY RAINS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A PAIR OF COLD FRONTAL PASSAGES WILL BRING MORE RAIN INTO THE AREA ON TUESDAY AND PROBABLY A WINTRY MIX ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001-MDZ008-NJZ012-013-015>019-PAZ070-071-102-104-106-122115- NEW CASTLE-CECIL-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA-EASTERN CHESTER- EASTERN MONTGOMERY-LOWER BUCKS- 412 PM EST SAT JAN 11 2014 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. ICE JAM FORMATION IS POSSIBLE ON RIVERS AND STREAMS IN THE AREA. GUSTY WINDS ARE POSSIBLE THIS EVENING WITH THE HEAVY RAINS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A PAIR OF COLD FRONTAL PASSAGES WILL BRING MORE RAIN INTO THE AREA ON TUESDAY AND POSSIBLY A WINTRY MIX ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ002>004-MDZ012-015-019-020-NJZ014-020>027-122115- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 412 PM EST SAT JAN 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. HEAVIER RAIN MAY TO OCCUR THROUGH TONIGHT, WHICH COULD CAUSE SOME FLOODING IN POOR DRAINAGE AREAS. GUSTY WINDS ARE POSSIBLE THIS EVENING WITH THE HEAVY RAINS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A PAIR OF COLD FRONTAL PASSAGES WILL BRING MORE RAIN INTO THE AREA ON TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-450>455-122115- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 412 PM EST SAT JAN 11 2014 ...GALE WARNING IN EFFECT UNTIL 1 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jan 11, 1:53 PM EST, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
153 PM EST SAT JAN 11 2014
MDZ008-NJZ001-007>010-PAZ054-055-060>062-101>106-112030-
BERKS PA-CARBON PA-CECIL MD-EASTERN CHESTER PA-EASTERN MONTGOMERY PA-
HUNTERDON NJ-LEHIGH PA-LOWER BUCKS PA-MONROE PA-MORRIS NJ-
NORTHAMPTON PA-SOMERSET NJ-SUSSEX NJ-UPPER BUCKS PA-WARREN NJ-
WESTERN CHESTER PA-WESTERN MONTGOMERY PA-
153 PM EST SAT JAN 11 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BERKS...CHESTER...
HUNTERDON...LEHIGH...MONROE...MONTGOMERY...NORTHAMPTON...NORTHWESTERN
BUCKS...NORTHWESTERN CECIL...NORTHWESTERN SOMERSET...SOUTHERN
CARBON...SUSSEX...WARREN AND WESTERN MORRIS COUNTIES...
AT 152 PM EST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM PORT
CLINTON TO LONG GREEN...MOVING NORTHEAST AT 75 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR WYOMISSING HILLS...WHITFIELD...WEST
WYOMISSING...AND WEST LAWN AROUND 200 PM...BOWMANSTOWN...
PARRYVILLE...WEISSPORT...AND WEISSPORT EAST AROUND 210 PM...
TRACHSVILLE AND KRESGEVILLE AROUND 220 PM.
LAT...LON 4124 7443 4054 7474 3963 7616 3972 7623
3979 7605 4011 7595 4014 7589 4050 7644
4058 7603 4065 7599 4074 7577 4082 7589
4125 7513 4116 7515 4109 7502 4118 7489
4129 7484 4136 7471
FORECASTER: MEOLASpecial weather statement, Jan 11, 2:30 PM EST, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
230 PM EST SAT JAN 11 2014
DEZ001-002-MDZ008-012-015-NJZ009-010-015>019-021-027-PAZ070-071-101-
102-104-106-112100-
CAMDEN NJ-CECIL MD-CUMBERLAND NJ-DELAWARE PA-EASTERN CHESTER PA-
EASTERN MONTGOMERY PA-GLOUCESTER NJ-HUNTERDON NJ-KENT DE-KENT MD-
LOWER BUCKS PA-MERCER NJ-NEW CASTLE DE-NORTHWESTERN BURLINGTON NJ-
PHILADELPHIA PA-QUEEN ANNE'S MD-SALEM NJ-SOMERSET NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN CHESTER PA-
230 PM EST SAT JAN 11 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CAMDEN...CECIL...
DELAWARE...GLOUCESTER...KENT...NEW CASTLE...NORTHERN QUEEN ANNE'S...
NORTHWESTERN CUMBERLAND...NORTHWESTERN KENT...PHILADELPHIA...SALEM...
SOUTHEASTERN BUCKS...SOUTHEASTERN HUNTERDON...SOUTHEASTERN
MONTGOMERY...SOUTHERN CHESTER...SOUTHWESTERN SOMERSET...WESTERN
BURLINGTON AND WESTERN MERCER COUNTIES...
AT 225 PM EST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
LOMBARD TO HILLSMERE SHORES...MOVING NORTHEAST AT 60 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR MARSHALLTON...TOUGHKENAMON...AND KENNETT
SQUARE AROUND 240 PM...WEST GOSHEN...WEST CHESTER...NEWARK...AND
KINGSTOWN AROUND 250 PM...DEVON-BERWYN AND KING OF PRUSSIA AROUND
300 PM.
LAT...LON 3905 7631 3900 7626 3902 7625 3917 7629
3932 7619 3944 7600 3952 7599 3954 7608
3967 7615 4011 7542 4059 7473 3971 7469
3973 7474 3963 7485 3937 7541 3946 7555
3959 7555 3947 7558 3934 7548 3892 7637
FORECASTER: MEOLASpecial weather statement, Jan 11, 2:40 PM EST, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
240 PM EST SAT JAN 11 2014
DEZ001>004-MDZ012-015-019-020-NJZ016-017-021-112145-
CAROLINE MD-CUMBERLAND NJ-DELAWARE BEACHES DE-GLOUCESTER NJ-
INLAND SUSSEX DE-KENT DE-KENT MD-NEW CASTLE DE-QUEEN ANNE'S MD-
SALEM NJ-TALBOT MD-
240 PM EST SAT JAN 11 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CAROLINE...
CUMBERLAND...KENT...QUEEN ANNE'S...SOUTHEASTERN GLOUCESTER...
SOUTHEASTERN SALEM...SOUTHERN KENT...SOUTHERN NEW CASTLE...SUSSEX AND
TALBOT COUNTIES...
AT 237 PM EST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM BAY
RIDGE TO 41 MILES SOUTHWEST OF LUSBY...MOVING EAST AT 35 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR STEVENSVILLE...AND ROMANCOKE AROUND 250
PM...OVERTON...GRASONVILLE...AND QUEENSTOWN AROUND 300 PM...AND OLD
TOWN AROUND 310 PM.
LAT...LON 3846 7569 3870 7583 3857 7602 3867 7635
3887 7625 3881 7621 3882 7620 3894 7624
3884 7639 3905 7631 3900 7618 3911 7625
3940 7552 3927 7540 3942 7546 3962 7494
3918 7496 3926 7540 3880 7508 3845 7505
FORECASTER: MEOLASpecial weather statement, Jan 11, 3:59 PM EST, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
359 PM EST SAT JAN 11 2014
DEZ002>004-NJZ013-014-016>027-112230-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAMDEN NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-
DELAWARE BEACHES DE-EASTERN MONMOUTH NJ-GLOUCESTER NJ-INLAND SUSSEX
DE-KENT DE-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SALEM NJ-SOUTHEASTERN
BURLINGTON NJ-WESTERN MONMOUTH NJ-
359 PM EST SAT JAN 11 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...
BURLINGTON...CAPE MAY...CUMBERLAND...EASTERN KENT...MONMOUTH...
OCEAN...SOUTHEASTERN GLOUCESTER...SOUTHEASTERN SALEM...SOUTHERN
CAMDEN AND SUSSEX COUNTIES...
AT 356 PM EST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
HANCOCKS BRIDGE TO ANDREWSVILLE...MOVING NORTHEAST AT 65 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR SLAUGHTER BEACH...REHOBOTH
BEACH...MILFORD...AND MAGNOLIA AROUND 410
PM...TURNERSVILLE...PITMAN...AND OLIVET AROUND 420 PM...GIBBSBORO
AND EVESHAM AROUND 430 PM.
LAT...LON 3978 7418 3967 7414 3899 7478 3892 7497
3845 7505 3846 7569 3936 7551 3927 7540
3893 7530 3893 7532 3879 7511 3893 7498
3912 7490 3921 7504 3918 7515 3939 7544
3950 7547 4046 7412 4048 7401
FORECASTER: MEOLALocal storm report, Jan 11, 5:08 PM EST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
508 PM EST SAT JAN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM TSTM WND GST LEWES 38.78N 75.15W
01/11/2014 M50 MPH SUSSEX DE PUBLIC
&&
EVENT NUMBER PHI1400017
MEOLALocal storm report, Jan 11, 5:33 PM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
533 PM EST SAT JAN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM MARINE TSTM WIND LEWES 38.78N 75.15W
01/11/2014 M44 MPH SUSSEX DE WEATHER FLOW
0447 PM TSTM WND GST LEWES 38.78N 75.15W
01/11/2014 M50 MPH SUSSEX DE PUBLIC
0448 PM MARINE TSTM WIND DEWEY BEACH 38.70N 75.08W
01/11/2014 M43 MPH SUSSEX DE WEATHER FLOW
0455 PM MARINE TSTM WIND CAPE MAY 38.94N 74.90W
01/11/2014 M42 MPH CAPE MAY NJ WEATHER FLOW
&&
EVENT NUMBER PHI1400018 PHI1400017 PHI1400019 PHI1400020
MEOLAThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 7:07 PM EST | Freezing Rain Advisory | PHI | Berks, Bucks, Carbon, Lehigh, Monroe, Montgomery and 1 more | 9 hr |
| Jan 11, 12:56 PM EST | Areal Flood Advisory | PHI | Monroe, Northampton | 8 hr |
| Jan 11, 1:53 PM EST | Special Weather Statement | PHI | Berks, Bucks, Carbon, Chester, Lehigh, Monroe and 2 more | 97 min |
| Jan 11, 2:30 PM EST | Special Weather Statement | PHI | Delaware, Philadelphia | 90 min |
| Jan 11, 2:42 PM EST | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 6 hr |
| Jan 11, 2:52 PM EST | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 6 hr |
Nearby
River Flood Warnings in Pennsylvania, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.